# SDR FDEA201901190180

- Difficulty date: January 19, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 28,214 hours, 15,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: FXR532H1554238
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD ADAPTER FR 57.3 LT DAMAGED. REMOVED AND REPLACED MDCC ADAPTER FR 57.3 LT IAW SRM 51-40-21, CAT A AND MAJOR REPAIR.
